Families of affine planes

The existence of a cylinder

Shulim Kaliman, Mikhail Zaidenberg

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)353-367
Number of pages15
JournalMichigan Mathematical Journal
Volume49
Issue number2
StatePublished - 2001

Fingerprint

Affine plane
Family

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Families of affine planes : The existence of a cylinder. / Kaliman, Shulim; Zaidenberg, Mikhail.

In: Michigan Mathematical Journal, Vol. 49, No. 2, 2001, p. 353-367.

Research output: Contribution to journalArticle

Kaliman, Shulim ; Zaidenberg, Mikhail. / Families of affine planes : The existence of a cylinder. In: Michigan Mathematical Journal. 2001 ; Vol. 49, No. 2. pp. 353-367.
@article{3526d6aa6a8148ebbf4753ddd9057960,
title = "Families of affine planes: The existence of a cylinder",
author = "Shulim Kaliman and Mikhail Zaidenberg",
year = "2001",
language = "English (US)",
volume = "49",
pages = "353--367",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "2",

}

TY - JOUR

T1 - Families of affine planes

T2 - The existence of a cylinder

AU - Kaliman, Shulim

AU - Zaidenberg, Mikhail

PY - 2001

Y1 - 2001

UR - http://www.scopus.com/inward/record.url?scp=0000032101&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000032101&partnerID=8YFLogxK

M3 - Article

VL - 49

SP - 353

EP - 367

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 2

ER -